# SDR DHL2001727612

- Difficulty date: August 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LEFT MLG OUTER CYLINDER SIDE STRUT LOWER SEGMENT SPINDLE ATTACH WORN OUT OF LIMITS. REMOVED AND REPLACED BUSHINGS PER O/M 32-12-01, OPS CK GOOD ON GEAR RUN PER B727 M/M 32-11-0. REF: N/R 7158.
